Alert archive / Alabama / Small Craft Advisories in 2013

Small Craft Advisory 30, NWS Mobile, AL

April 4, 2013

NWS Mobile, AL issued this small craft advisory at Apr 4, 2013, 10:21 AM CDT. It took effect at Apr 4, 2013, 7:00 PM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Apr 4, 2013, 10:21 AM CDT (15:21 UTC)
In effect from
Apr 4, 2013, 7:00 PM CDT
Expired
Apr 5, 2013, 1:00 PM CDT
In force
18 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

549 
WHUS74 KMOB 041521
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1021 AM CDT THU APR 4 2013

...A SMALL CRAFT ADVISORY NOW IN EFFECT STARTING TONIGHT UNTIL 1 PM
FRIDAY FOR GULF COASTAL WATERS OF ALABAMA AND NORTHWEST OUT TO 60
NM...

.THE NORTHWEST TO NORTHEAST WINDS OVER THE MARINE AREA TODAY WILL 
BECOME NORTHWESTERLY AROUND 20 KNOTS THIS EVENING AND OVERNIGHT AS A
COLD FRONT MOVES SOUTHEAST ACROSS THE REGION. THIS WILL PRODUCE
HAZARDOUS SEAS AND ROUGH BOATING CONDITIONS ACROSS THE COASTAL WATERS
OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE LATE TODAY THROUGH
FRIDAY MORNING. 

GMZ650-655-670-675-042330-
/O.CAN.KMOB.SC.Y.0029.000000T0000Z-130405T1800Z/
/O.NEW.KMOB.SC.Y.0030.130405T0000Z-130405T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1021 AM CDT THU APR 4 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM
CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM CDT
FRIDAY. 

* WINDS: NORTHWEST TO NORTHEAST WINDS 10 TO 15 KNOTS TODAY BECOMING
  NORTHWEST 20 TO 25 KNOTS THIS EVENING AND OVERNIGHT. 

* SEAS: 3 FEET NEAR SHORE AND 5 FEET WELL OFFSHORE BUILDING TO 5 TO 7
  FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-042330-
/O.EXT.KMOB.SC.Y.0029.130405T0000Z-130405T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1021 AM CDT THU APR 4 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
1 PM CDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING
TO 1 PM CDT FRIDAY. 

* WINDS: NORTHWEST 10 TO 15 KNOTS TODAY BECOMING NORTHWEST 20 TO 25
  KNOTS AND GUSTY TONIGHT.

* SEAS: BAYS AND INLAND WATERWAYS A LIGHT TO MODERATE CHOP TODAY
  BECOMING MOSTLY ROUGH THIS EVENING AND OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
348 
WHUS74 KMOB 042057
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
357 PM CDT THU APR 4 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT TONIGHT THROUGH FRIDAY
MORNING FOR GULF COASTAL WATERS OF ALABAMA AND NORTHWEST OUT TO 60
NM...

.THE NORTHWEST TO NORTHEAST WINDS OVER THE MARINE AREA TODAY WILL
BECOME NORTHWESTERLY AROUND 20 KNOTS LATE TONIGHT AS A COLD FRONT
MOVES SOUTHEAST ACROSS THE REGION. THIS WILL PRODUCE HAZARDOUS SEAS
AND ROUGH BOATING CONDITIONS ACROSS THE COASTAL WATERS OF ALABAMA AND
THE WESTERN FLORIDA PANHANDLE LATE TODAY THROUGH FRIDAY MORNING.

GMZ650-655-670-675-050500-
/O.CON.KMOB.SC.Y.0030.130405T0000Z-130405T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
357 PM CDT THU APR 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 1 PM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 1 PM CDT FRIDAY. 

* WINDS: NORTHWEST TO NORTHEAST WINDS 10 TO 15 KNOTS TODAY 
  BECOMING NORTHWEST 20 TO 25 KNOTS THIS EVENING AND OVERNIGHT. 

* SEAS: 3 FEET NEAR SHORE AND 5 FEET WELL OFFSHORE BUILDING TO 5 
  TO 7 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-050500-
/O.CON.KMOB.SC.Y.0029.130405T0000Z-130405T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
357 PM CDT THU APR 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 1 PM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 1 PM CDT FRIDAY. 

* WINDS: NORTHWEST 10 TO 15 KNOTS TODAY BECOMING NORTHWEST 20 TO 
  25 KNOTS AND GUSTY TONIGHT. 

* SEAS: BAYS AND INLAND WATERWAYS A LIGHT TO MODERATE CHOP TODAY 
  BECOMING MOSTLY ROUGH THIS EVENING AND OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
993 
WHUS74 KMOB 050312
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1012 PM CDT THU APR 4 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT TONIGHT THROUGH
FRIDAY MORNING FOR GULF COASTAL WATERS OF ALABAMA AND NORTHWEST
OUT TO 60 NM...

.THE NORTHWEST TO NORTHEAST WINDS OVER THE MARINE AREA TODAY WILL
BECOME NORTHWESTERLY AROUND 20 KNOTS LATE TONIGHT AS A COLD FRONT
MOVES SOUTHEAST ACROSS THE REGION. THIS WILL PRODUCE HAZARDOUS
SEAS AND ROUGH BOATING CONDITIONS ACROSS THE COASTAL WATERS OF
ALABAMA AND THE WESTERN FLORIDA PANHANDLE LATE TODAY THROUGH
FRIDAY MORNING.

GMZ650-655-670-675-051115-
/O.CON.KMOB.SC.Y.0030.000000T0000Z-130405T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1012 PM CDT THU APR 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY. 

* WINDS: NORTHWEST TO NORTHEAST WINDS 10 TO 15 KNOTS BECOMING
  NORTHWEST 20 TO 25 KNOTS OVERNIGHT.

* SEAS: 3 FEET NEAR SHORE AND 5 FEET WELL OFFSHORE BUILDING TO 5 
  TO 7 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-051115-
/O.CON.KMOB.SC.Y.0029.000000T0000Z-130405T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1012 PM CDT THU APR 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY. 

* WINDS: NORTHWEST 10 TO 15 KNOTS TODAY BECOMING NORTHWEST 20 TO 
  25 KNOTS AND GUSTY TONIGHT. 

* SEAS: BAYS AND INLAND WATERWAYS A LIGHT TO MODERATE CHOP TODAY 
  BECOMING MOSTLY ROUGH THIS EVENING AND OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
138 
WHUS74 KMOB 050935
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
435 AM CDT FRI APR 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

.HIGH PRESSURE OVER THE SOUTHERN PLAINS AND THE NORTHWEST GULF THIS
MORNING BUILDS EASTWARD. A MODERATE TO STRONG NORTHERLY FLOW
CONTINUES THIS MORNING ALONG WITH MODERATE SEAS.

GMZ650-655-670-675-051800-
/O.CON.KMOB.SC.Y.0030.000000T0000Z-130405T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
435 AM CDT FRI APR 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

* WINDS: NORTH WINDS 18 TO 23 KNOTS.

* SEAS: 3 FEET NEAR SHORE AND 4 TO 6 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-051800-
/O.CON.KMOB.SC.Y.0029.000000T0000Z-130405T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
435 AM CDT FRI APR 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

* WINDS: NORTHWEST 14 TO 19 KNOTS. OCCASIONAL GUSTS AROUND 23 KNOTS. 

* SEAS: BAYS AND INLAND WATERWAYS CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
751 
WHUS74 KMOB 051530
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1030 AM CDT FRI APR 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON FOR THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS...

.STRONG OFFSHORE FLOW WILL CONTINUE OVER THE GULF WATERS THROUGH
MIDDAY...WITH WINDS DECREASING BY THIS AFTERNOON. 

GMZ630>635-051630-
/O.CAN.KMOB.SC.Y.0029.000000T0000Z-130405T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1030 AM CDT FRI APR 5 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DROPPED BELOW ADVISORY LEVELS OVER AREA BAYS AND SOUNDS.
SMALL CRAFT SHOULD STILL EXERCISE CAUTION THROUGH MIDDAY. 

$$

GMZ650-655-670-675-051800-
/O.CON.KMOB.SC.Y.0030.000000T0000Z-130405T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1030 AM CDT FRI APR 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

* WINDS: NORTH WINDS 18 TO 22 KNOTS.

* SEAS: 2 TO 3 FEET NEAR SHORE AND 4 TO 6 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Apr 4, 5:20 AM CDT, 5 hours 1 minute earlier.

Area forecast discussion, Apr 4, 5:20 AM CDT, 5 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
520 AM CDT THU APR 4 2013

.SHORT TERM [TODAY AND TONIGHT]...TODAYS FORECAST STILL SOMEWHAT OF
A CHALLENGE WITH UPPER LOW/TROF STILL OVER TX THIS MORNING TRACKING
EASTWARD WITH ASSOCIATED SFC LOW OVER THE ADJACENT GULF WATERS OF MS
AND AL TRACKING NORTHEAST TOWARDS THE FL PANHANDLE. WITH THIS
PATTERN EXPECT ANOTHER ROUND OF PRECIP BEGINNING LATER THIS MORNING
WITH THE BEST RAIN CHANCES OCCURRING OVER EASTERN AND COASTAL
SECTIONS OF THE CWFA SHIFTING SLOWLY TO THE EAST AND NORTH THROUGH
TONIGHT. LATEST WV AND IR LOOPS SHOW CLOUD TOPS INCREASING IN
COVERAGE OFFSHORE SUPPORTING THIS REASONING. LATEST MODEL SOUNDINGS
ACROSS MUCH OF THE CWFA INDICATE ENOUGH MOISTURE IN THE LOWER TO MID
LAYERS TO SUPPORT CONTINUED RAIN CHANCES FOR MOST AREAS THROUGH THIS
EVENING WITH SOME INSTABILITY OR CAPE STILL DEPICTED OVER EASTERN
AND COASTAL SECTIONS OF THE CWFA THROUGH THIS AFTERNOON. MID LEVEL
LAPSE RATES INCREASE SOMEWHAT FOR ALL AREAS THROUGHOUT THE DAY AS
COOLER/ DRIER AIR SLOWLY MOVES IN THE FROM NORTH AND WEST. FOR NOW
MOST OF THE PRECIP STILL LOOKS TO BE STRATIFORM FROM CONTINUED
OVERRUNNING NORTH OF THE SFC LOW OFFSHORE WITH SOME SFC BASE
CONVECTION STILL POSSIBLE NEAR THE IMMEDIATE COAST OF NWFL GENERALLY
EAST OF PNS POSSIBLY STRETCHING INLAND TO THE I-10 CORRIDOR
NORTHEAST OF PNS AND NEAR THE AL/FL BORDER NORTH OF CEW. THIS FALLS
IN LINE WITH THE CURRENT THINKING WITH SPC WHERE THERE IS STILL A
SLIGHT RISK FOR SOME SEVERE WEATHER THROUGH THIS AFTERNOON. MOST OF
THE LOW TO MID LEVEL FORCING HAS MOVED OFF TO THE EAST WITH THE MAIN
THREAT BEING GUSTY STRAIGHT LINE WINDS...HAIL AND MAYBE AN ISOLATED
TORNADO. WILL USE A BLEND OF THE MAV/MET GUIDANCE FOR TEMPS THROUGH
TONIGHT. 32/EE

[FRIDAY THROUGH SATURDAY NIGHT]...SURFACE HIGH PRESSURE AND WEAK
UPPER RIDGING WILL BUILD INTO THE REGION ON FRIDAY AND WILL PERSIST
THROUGH SATURDAY NIGHT. NORTHERLY WINDS WILL MAINTAIN A DRY WEATHER
PATTERN ACROSS THE AREA THROUGH THE REMAINDER OF THE SHORT TERM.
MOSTLY CLEAR TO PARTLY CLOUDY SKIES AND THE DRIER AIR MASS WILL
BRING BELOW NORMAL TEMPERATURES FRIDAY NIGHT...AND NEAR NORMAL HIGHS
ON SATURDAY.

HIGH TEMPERATURES FRIDAY WILL RANGE FROM 67 TO 70 DEGREES. LOWS
FRIDAY NIGHT WILL COOL INTO THE LOWER TO MID 40S INLAND AREAS...WITH
UPPER 40S TO LOWER 50S ALONG THE COASTAL SECTIONS. HIGHS SATURDAY
WILL RANGE FROM 72 TO 77 DEGREES...COOLING INTO THE 50S OVERNIGHT.
/22

&&

.LONG TERM [SUNDAY THROUGH THURSDAY]...SCATTERED TO BROKEN LOW
CLOUDS WILL GRADUALLY INVADE FROM THE WEST MONDAY THROUGH WEDNESDAY
AS ANOTHER LARGE UPPER LEVEL LOW FORMS OVER THE SOUTHWEST CONUS AND
MOISTURE RETURNS AHEAD OF A SURFACE LOW EXPECTED TO FORM ACROSS THE
SOUTHERN PLAINS. RAIN CHANCES ARE EXPECTED TO INCREASE ONCE AGAIN
FROM LATE TUESDAY AFTERNOON THROUGH THURSDAY.

HIGH TEMPERATURES WILL WARM BACK INTO THE MID TO UPPER 70S SUNDAY
THROUGH WEDNESDAY...WITH A FEW LOCATIONS HITTING THE LOWER 80S.
/22

&&

.AVIATION [04.12Z KMOB/KBFM AND KPNS TAF ISSUANCE]...IFR CONDITIONS
THROUGH 15Z TODAY FOLLOWED BY MVFR TO VFR CONDITIONS THIS AFTERNOON
AND TONIGHT. LOW CLOUDS AND RAIN CAN BE EXPECTED THROUGH LATE THIS
MORNING SHIFTING OFF TO THE EAST LATER IN THE DAY AS A COLD FRONT
MOVES ACROSS THE REGION. LOW CLOUDS AND DRIZZLE WILL CONTINUE IN THE
WAKE OF THE FRONT THROUGH THIS EVENING THEN GRADUALLY CLEAR FROM
WEST TO EAST LATE TONIGHT AND EARLY FRI.  32/EE

&&

.MARINE...AN DEEP AREA OF LOW PRESSURE OVER THE NORTH CENTRAL GULF
WILL CONTINUE TO TRACK NORTHEAST TOWARDS THE FLORIDA PANHANDLE COAST
THROUGH THIS AFTERNOON. THIS SYSTEM MOVES INLAND BY LATE THIS
AFTERNOON SHIFTING FURTHER TO THE NORTHEAST OVERNIGHT. A STRONG COLD
FRONT WILL MOVE ACROSS THE MARINE AREA IN THE WAKE OF THE LOW GIVING
WAY TO A STRONG WEST TO NORTHWEST FLOW LATE THIS AFTERNOON CONTINUING
THROUGH MIDDAY FRIDAY. NORTHERLY WINDS WILL GRADUALLY DIMINISH FRIDAY
AFTERNOON AND FRIDAY NIGHT SHIFTING EAST TO SOUTHEAST BY SATURDAY AS
HIGH PRESSURE TO THE NORTH SHIFTS EAST. SOUTHERLY WINDS AND SEAS WILL
GRADUALLY BUILD THROUGH NEXT WEEK IN RESPONSE TO ANOTHER COLD FRONT
APPROACHING FROM THE WEST LATE IN THE WEEK. SMALL CRAFT ADVISORIES
REMAIN IN EFFECT FOR THE OFFSHORE WATERS OF AL AND NWFL OUT TO 60 NM
THROUGH MIDDAY FRI AND BEGIN AGAIN AT NOON AND CONTINUE THROUGH
MIDDAY FRI FOR ALL INLAND WATERS OF AL AND NWFL. 32/EE

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      70  49  69  48  75 /  30  20  10  00  05
PENSACOLA   72  53  68  51  73 /  50  30  10  00  05
DESTIN      70  57  70  54  72 /  70  30  10  00  05
EVERGREEN   70  50  69  42  76 /  50  40  10  00  05
WAYNESBORO  63  46  69  43  77 /  40  40  10  05  05
CAMDEN      66  48  68  42  76 /  60  50  10  00  05
CRESTVIEW   74  53  68  42  75 /  70  30  10  00  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM FRIDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
     WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
     NM...

     SMALL CRAFT ADVISORY FROM NOON THURSDAY TO 1 PM FRIDAY FOR THE
     FOLLOWING ZONES: CHOCTAWHATCHEE BAY...MISSISSIPPI SOUND...
     NORTHERN MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...
     SOUTHERN MOBILE BAY...

&&
Hazardous weather outlook, Apr 4, 5:39 AM CDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
539 AM CDT THU APR 4 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-051200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
539 AM CDT THU APR 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP ACROSS THE
WESTERN FLORIDA PANHANDLE AND PORTIONS OF SOUTH CENTRAL ALABAMA
MOSTLY EAST OF INTERSTATE 65 THROUGH THIS AFTERNOON. THERE STILL IS A
SLIGHT RISK FOR A FEW STORMS BECOMING SEVERE...MOSTLY SOUTH AND EAST
OF A LINE FROM PENSACOLA TO NORTH OF CRESTVIEW IN FLORIDA. THE
PRIMARY THREATS WILL BE LARGE HAIL AND LOCALIZED DAMAGING STRAIGHT
LINE WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH WEDNESDAY.

GMZ630>635-650-655-670-675-051200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
539 AM CDT THU APR 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED OVER THE MARINE
AREA THROUGH TONIGHT. SMALL CRAFT ADVISORIES ARE IN EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED OVER THE MARINE
AREA THROUGH EARLY FRIDAY AFTERNOON. SMALL CRAFT ADVISORIES REMAIN IN
EFFECT UNTIL 1 PM CDT FRIDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH WEDNESDAY.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 1:16 AM CDTSmall Craft AdvisoryMOB33 hr

Nearby

Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.